As an Amazon Associate I earn from qualifying purchases.
Don't let your cold keep you up. Life doesn't stop when you have a cold. Great Tasting. Nyquil severe honey fights your worst cold and flu symptoms so you can rest. Powerful relief so you can sleep.

Temporarily relieves common cold & Flu symptoms, cough due to minor throat and bronchial irritation, sore throat, and fever. Temporarily relieves common cold & flu symptoms, fever, minor aches and Pains, including cough due to minor throat and bronchial irritation, sore throat, headache, runny nose and sneezing so you can sleep.

Daytime active ingredients: daytime Severe cold medicine contains acetaminophen pain reliever/fever reducer, dextromethorphan HBr cough suppressant, guaifenesin expectorant and phenylephrine HCl nasal decongestant.
Nighttime active ingredients: nighttime Severe cold medicine contains acetaminophen pain reliever/fever reducer, dextromethorphan HBr cough suppressant, doxylamine succinate antihistamine and phenylephrine HCl nasal decongestant.

Maximum strength cold & flu relief. Dayquil severe non-drowsy, including nasal congestion, cough due to minor throat and bronchial irritation, DAYTIME RELIEF.
Nyquil nighttime relief. Multi-symptom relief with nyquil severe cold & flu, which also contains a nasal decongestant and DayQuil SEVERE Cold & Flu, which contains an expectorant to help loosen phlegm mucus and thin bronchial secretions to make coughs more productive.

Nyquil severe relieves your sneezing, minor aches & pains, sore throat, fever, headache, runny nose, and cough, so you can get the rest you need.
Guaifenesin helps loosen phlegm Mucus And Thin Bronchial Secretions To Rid The Bronchial Passageways Of Bothe. Dayquil severe offers non-drowsy relief of your cold and flu symptoms, so you can power through your day. Smallest branded, 4-active, maximum strength daytime liquicaps. Pain relief & fever reducer. Our smallest most powerful nighttime liquicap.

Cough suppressant and expectorant: amazon basic Care Severe Cold and Flu temporarily relieves cough and helps loosen phlegm mucus and thin bronchial secretions to rid the bronchial passageways of bothersome mucus; makes coughs more productive.
Maximum-strength pain reliever and fever reducer: This alcohol-free daytime medicine temporarily eases the discomfort caused by symptoms of the common cold and flu.

Nasal decongestant: cold and flu season often brings nasal congestion as a symptom. This product acts as a cough suppressant to temporarily relieve coughing due to minor throat and bronchial irritation.
Multi-symptom relief: this cold remedy temporarily relieves headache, fever, sore throat, minor aches and pains, nasal congestion and cough due to the common cold and flu. Cough suppressant: choose the right cold remedy for your cough during cold and flu season.

Maximum strength: get day and night cold and flu relief with these max strength coated caplets.
Effective: daytime relieves minor aches and pains, fever, sinus pressure, nasal congestion, sneezing, nasal congestion, cough and chest congestion; Nighttime relieves minor aches and pains, fever, sinus pressure, runny nose and cough. Relieve sore throat and other cold and flu symptoms with Amazon Basic Care Vapor Ice Daytime and Nighttime Severe Cold and Flu.

Children under 4 years: do not use. Daytime cold and flu liquid: goodsense daytime cold and Flu Multi-Symptom Relief provides throughout the day cold care. Children 4 to under 6 years: ask a doctor.
When taken as directed, this cold remedy relieves cold and flu symptoms without making you drowsy. Effective: compare goodsense daytime cold and flu multi-symptom relief to the active ingredients of Vicks DayQuil Cold & Flu. Adults and children 12 years and over: 30 mL every 4 hrs. They all combine to create an effective cold and flu medicine.

Contains acetaminophen: A pain reliever/fever reducer than can help soothe your sore throat. Nyquil severe cold & flu liquid temporarily relieves common cold & flu symptoms, fever, runny nose & bronchial irritation, headache, including cough due to minor throat & pains, sore throat, minor aches & sneezing.
1. Vicks
#ad
Sore Throat, Vicks DayQuil & NyQuil Severe Honey, Day & Night Relief, Fever, Cold & Flu Relief, Cough, 12 FL Day & Night Pack, & Congestion Relief
#adVicks #ad - Relieves cough, sore throat, minor aches & pains, fever, fever, sinus pressure, headache, nasal congestion, sneezing & runny nose.Don't let your cold keep you up. Life doesn't stop when you have a cold. Great Tasting. Nyquil severe honey fights your worst cold and flu symptoms so you can rest. Powerful relief so you can sleep.
More information #ad
Dayquil severe honey fights your worst cold and flu symptoms so you can power through your day. Dayquil and nyquil severe honey coat your throat and also help to soothe soreness and irritation. Coats and soothes. Max strength multi-symptom relief. Feel better fast.Brand | Vicks #ad |
Manufacturer | AmazonUs/PRFZ7 #ad |
Height | 7.4 Inches |
Length | 5.47 Inches |
Weight | 1.68 Pounds |
Width | 2.21 Inches |
Part Number | 80344198 |
More information #ad
2. Vicks
#ad
24 NyQuil, Cold & Flu Relief, Sore Throat, Vicks DayQuil & NyQuil LiquiCaps, Fever, Day & Night Relief, & Congestion Relief, 72 LiquiCaps 48 DayQuil, Cough
#adVicks #ad - Powerful cold symptom relief, day or night. 1 pharmacist recommended over-the-counter cold & Cough medicine from Vicks, the world’s #1 Selling cough & Cold brand. Multi-symptom relief with nyquil cold & flu, which also contains a nasal decongestant and DayQuil cold & Flu, which contains an expectorant to help loosen phlegm mucus and thin bronchial secretions to make coughs more productive.More information #ad
Nyquil nighttime relief. Dayquil non-drowsy, including nasal congestion, minor aches & pains, headache, multi-symptom daytime relief. Get powerful 6-symptom relief with DayQuil/NyQuil LiquiCaps. Temporarily relieves common cold & Flu symptoms, cough due to minor throat and bronchial irritation, sore throat, and fever. Temporarily relieves common cold & flu symptoms, fever, minor aches and Pains, including cough due to minor throat and bronchial irritation, sore throat, headache, runny nose and sneezing so you can sleep.
Brand | Vicks #ad |
Manufacturer | Procter & Gamble - HABA Hub #ad |
Height | 3.38 Inches |
Length | 4.38 Inches |
Weight | 0.34 Pounds |
Width | 3 Inches |
Part Number | 980131133 |
Model | No Model |
More information #ad
3. Amazon Basic Care
#ad
Amazon Basic Care Daytime & Nighttime Severe Cold & Flu Relief; Cold and Flu Medicine , 24 Fluid Ounces
#adAmazon Basic Care #ad - Gluten and alcohol free. Compare this daytime and nighttime cold medicine to Vicks DayQuil Severe and Vicks NyQuil Severe active ingredients. Amazon basic care daytime & nighttime severe cold and flu relief offers maximum strength relief of the worst cold and flu symptoms.Daytime active ingredients: daytime Severe cold medicine contains acetaminophen pain reliever/fever reducer, dextromethorphan HBr cough suppressant, guaifenesin expectorant and phenylephrine HCl nasal decongestant.
More information #ad
Take this cold medicine to alleviate symptoms during the day and at night. Tackle your cold and flu symptoms during the day and at night while you sleep with Daytime & Nighttime Severe Cold & Flu Relief, which provides maximum strength relief. Nighttime active ingredients: nighttime Severe cold medicine contains acetaminophen pain reliever/fever reducer, dextromethorphan HBr cough suppressant, doxylamine succinate antihistamine and phenylephrine HCl nasal decongestant.
Brand | Amazon Basic Care #ad |
Manufacturer | Perrigo Company - Basic Care #ad |
Height | 7.12 Inches |
Length | 2.62 Inches |
Weight | 0.01 Pounds |
Width | 5.18 Inches |
More information #ad
4. Vicks
#ad
Cold and Flu Relief, and Congestion Relief, Sore Throat, Fever, Berry Flavor, Vicks DayQuil and NyQuil SEVERE, Day and Night Relief, 12 FL OZ Day and Night Pack, Liquid Cough
#adVicks #ad - Dayquil/nyquil severe delivers temporary relief to your toughest cold & flu symptoms, sore throat, fever, such as cough, and congestion, day or night. Maximum symptom-fighting ingredients to relieve your worst cold & flu symptoms, among OTC cold & flu medicines.Maximum strength cold & flu relief. Dayquil severe non-drowsy, including nasal congestion, cough due to minor throat and bronchial irritation, DAYTIME RELIEF.
More information #ad
Temporarily relieves common cold & flu symptoms, headache, sore throat, minor aches & pains, and fever. Temporarily relieves common cold & flu symptoms, fever, sore throat, including cough due to minor throat and bronchial irritation, headache, minor aches and pains, runny nose and sneezing so you can sleep. Nyquil nighttime relief. Multi-symptom relief with nyquil severe cold & flu, which also contains a nasal decongestant and DayQuil SEVERE Cold & Flu, which contains an expectorant to help loosen phlegm mucus and thin bronchial secretions to make coughs more productive.
Brand | Vicks #ad |
Manufacturer | Procter & Gamble - HABA Hub #ad |
Height | 6.96 Inches |
Length | 2.8 Inches |
Weight | 0.49 Pounds |
Width | 5.38 Inches |
Part Number | 323900017788 |
Model | NA |
More information #ad
5. Vicks
#ad
Cold, and Congestion Day and Night Relief, Sore Throat, Vicks DayQuil and NyQuil Severe, Maximum Strength, Green & Red, 48 Count 32 DayQuil + 16 NyQuil, Cough, Flu, Fever
#adVicks #ad - Dayquil/nyquil severe delivers maximum symptom-fighting ingredients to relieve your worst cold & flu symptoms, and congestion, sore throat, fever, such as cough, day or night. Maximum strength cold & flu relief. Dayquil/nyquil severe is an over-the-counter medicine that contains acetaminophen, a pain reliever and fever reducer that can help soothe sore throat.Nyquil severe relieves your sneezing, minor aches & pains, sore throat, fever, headache, runny nose, and cough, so you can get the rest you need.
More information #ad
Use only the dose cup provided. Multi-symptom relief with nyquil severe cold & flu, which also contains a nasal decongestant and DayQuil SEVERE Cold & Flu, which contains an expectorant to help loosen phlegm mucus and thin bronchial secretions to make coughs more productive. Guaifenesin helps loosen phlegm Mucus And Thin Bronchial Secretions To Rid The Bronchial Passageways Of Bothe. Dayquil severe offers non-drowsy relief of your cold and flu symptoms, so you can power through your day. Smallest branded, 4-active, maximum strength daytime liquicaps. Pain relief & fever reducer. Our smallest most powerful nighttime liquicap.
Brand | Vicks #ad |
Manufacturer | Procter & Gamble - HABA Hub #ad |
Height | 3.31 Inches |
Length | 2 Inches |
Weight | 0.2 Pounds |
Width | 4.31 Inches |
Part Number | 53-PVRZ-0FPE |
More information #ad
6. Amazon Basic Care
#ad
Pain, Sore Throat, Fever, 12 Fluid Ounces, Cough, Maximum Strength Liquid Cold Medicine; Relieves Aches, Nasal Congestion, Amazon Basic Care Severe Daytime Cold and Flu Relief, Chest Congestion
#adAmazon Basic Care #ad - Severe cold and flu relief: temporarily relieves common cold and flu symptoms, fever, nasal and sinus congestion, such as headache, sinus pressure, minor aches and pains, sore throat, cough and chest congestion.Cough suppressant and expectorant: amazon basic Care Severe Cold and Flu temporarily relieves cough and helps loosen phlegm mucus and thin bronchial secretions to rid the bronchial passageways of bothersome mucus; makes coughs more productive.
More information #ad
Nasal decongestant: This cold medicine relieves nasal and sinus congestion and sinus pressure for non-drowsy relief. The active ingredients are acetaminophen pain reliever/fever reducer, dextromethorphan HBr cough suppressant, guaifenesin expectorant and phenylephrine HCl nasal decongestant; compare to the active ingredients in Vicks DayQuil Severe Cold and Flu. Maximum-strength pain reliever and fever reducer: This alcohol-free daytime medicine temporarily eases the discomfort caused by symptoms of the common cold and flu.
Brand | Amazon Basic Care #ad |
Manufacturer | Perrigo Company - Basic Care #ad |
Height | 7.25 Inches |
Length | 2.5 Inches |
Weight | 0 Pounds |
Width | 2.5 Inches |
More information #ad
7. Amazon Basic Care
#ad
Amazon Basic Care Daytime Cold & Flu Liquid; Cold Care for Daytime Cold and Flu, Orange, 8 Fluid Ounces
#adAmazon Basic Care #ad - This cold relief medicine will help temporarily relieve this symptom. Pain reliever and fever reducer: Cold relief medicine temporarily relieves minor aches and pains, headache, fever and sore throat due to the common cold and flu.Nasal decongestant: cold and flu season often brings nasal congestion as a symptom. This product acts as a cough suppressant to temporarily relieve coughing due to minor throat and bronchial irritation.
More information #ad
Active ingredients: this cold and flu medicine contains acetaminophen pain reliever/fever reducer, dextromethorphan HBr cough suppressant and phenylephrine HCl nasal decongestant which compare to the active ingredients in Vicks DayQuil Cold & Flu. Multi-symptom relief: this cold remedy temporarily relieves headache, fever, sore throat, minor aches and pains, nasal congestion and cough due to the common cold and flu. Cough suppressant: choose the right cold remedy for your cough during cold and flu season.
Brand | Amazon Basic Care #ad |
Manufacturer | Amazon.com Services, Inc. #ad |
Height | 6.48 Inches |
Length | 2.18 Inches |
Weight | 0.67 Pounds |
Width | 2.25 Inches |
More information #ad
8. Amazon Basic Care
#ad
Coated Caplets, Amazon Basic Care Vapor Ice Daytime and Nighttime Severe Cold and Flu, Combo Pack, 48 Count
#adAmazon Basic Care #ad - Combination pack: amazon basic care vapor ice daytime and Nighttime Severe Cold and Flu comes in a combination pack for around-the-clock maximum strength, multi-symptom relief for your worst cold and flu symptoms. Coated caplets: contain pain reliever/fever reducer, antihistamine, nasal decongestant, cough suppressant, expectorant antihistamine in nighttime only, expectorant in daytime only.Maximum strength: get day and night cold and flu relief with these max strength coated caplets.
More information #ad
Active ingredients: amazon basic care vapor ice daytime and nighttime Severe Cold and Flu help to relieve common cold and flu symptoms, day and night; compare to the active ingredients in Vicks DayQuil and NyQuil Severe VapoCOOL. Effective: daytime relieves minor aches and pains, fever, sinus pressure, nasal congestion, sneezing, nasal congestion, cough and chest congestion; Nighttime relieves minor aches and pains, fever, sinus pressure, runny nose and cough. Relieve sore throat and other cold and flu symptoms with Amazon Basic Care Vapor Ice Daytime and Nighttime Severe Cold and Flu.
Brand | Amazon Basic Care #ad |
Manufacturer | Perrigo Company - Basic Care #ad |
Height | 3.25 Inches |
Length | 2 Inches |
Weight | 0 Pounds |
Width | 4.38 Inches |
More information #ad
9. Good Sense
#ad
GoodSense Daytime Cold and Flu Multi-Symptom Relief, 12 Fluid Ounce
#adGood Sense #ad - Does not contain alcohol. Directions for cold care: take only as directed - see overdose warning; only use the dose cup provided; do not exceed 4 doses per 24 hrs. The active ingredients of this cold and flu relief liquid are Acetaminophen 325 mg, Dextromethorphan HBr 10 mg, and Phenylephrine HCl 5 mg per 15 mL.Children under 4 years: do not use. Daytime cold and flu liquid: goodsense daytime cold and Flu Multi-Symptom Relief provides throughout the day cold care. Children 4 to under 6 years: ask a doctor.
More information #ad
Children 6 to under 12 years: 15 mL every 4 hours. Multi-symptom cold and flu relief: This cold and flu medicine works as a pain reliever, fever reducer, cough suppressant and nasal decongestant. Cold and flu medicine: goodsense daytime cold and Flu Multi-Symptom Relief provides multi-symptom relief by helping with common symptoms such as aches, fever, cough, sore throat and nasal congestion. When taken as directed, this cold remedy relieves cold and flu symptoms without making you drowsy. Effective: compare goodsense daytime cold and flu multi-symptom relief to the active ingredients of Vicks DayQuil Cold & Flu. Adults and children 12 years and over: 30 mL every 4 hrs. They all combine to create an effective cold and flu medicine.
Brand | Good Sense #ad |
Manufacturer | Good Sense #ad |
Height | 7.25 Inches |
Length | 2.5 Inches |
Weight | 1.14 Pounds |
Width | 2.5 Inches |
Part Number | 301130335407 |
Model | 301130335407 |
More information #ad
10. Vicks
#ad
Vicks NyQuil SEVERE, Fever, Twin Pack, 12 FL OZ, Nighttime Relief of Cough, Berry Flavor, & Congestion Relief, Sore Throat, Cold & Flu Relief
#adVicks #ad - Max strength nighttime relief. Maximum symptom-fighting ingredients to relieve your worst cold & flu symptoms, among OTC cold & flu medicines. Multi-symptom relief.Contains acetaminophen: A pain reliever/fever reducer than can help soothe your sore throat. Nyquil severe cold & flu liquid temporarily relieves common cold & flu symptoms, fever, runny nose & bronchial irritation, headache, including cough due to minor throat & pains, sore throat, minor aches & sneezing.
More information #ad
From the world’s #1 selling cough & cold brand. Vicks nyquil severe helps dry up your nasal passages to relieve your runny nose. Nyquil severe cold & flu contains a nasal decongestant for your toughest nasal congestion and sinus pressure.Brand | Vicks #ad |
Manufacturer | P&G #ad |
Height | 6.85 Inches |
Length | 5.25 Inches |
Weight | 1.5 Pounds |
Width | 2.75 Inches |
Part Number | PG-6470 |
Model | PG-6470 |
More information #ad